MathSciNet Relay Station
MathSciNet bibliographic data
MR3006648 40A05 (40A35)
Tripathy, Binod Chandra; Hazarika, Bipan; Choudhary, Bisweshwar Lacunary $I$-convergent sequences. Kyungpook Math. J. 52 (2012), no. 4, 473–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement